# SDR FDEA200908193054

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INBD CHORD UPPER SURFACE CORR, STA 1340-1360.  REMOVED CREASE BEAM, RECEIVED NEW CREASE BEAM PN 146N8326-2, INSTALLED  CREASE BEAM RT AT STA 1300-1400, IAW SRM 51-40-02, CATEGORY "A", MAJOR REPAIR.
